# SDR JR2R2011052200215

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 19,510 hours, 15,670 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Trans Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER TRANS COWL UPPER STAND OFF IS CRACKED.  REMOVED AND REPLACED LT UPPER TRANS COWL UPPER STAND OFF IAW CRJ 900 SRM 51-42-14 & 51-42-21.
